Complete Characterization of Some Permutation Polynomials of the Form X<sup>r</Sup>(1+ax<sup>s1(q-1)< Over F<sub>q2</Sub>
Loading...
Date
2023
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
We completely characterize all permutation trinomials of the form f (x) = x(3)(1 + ax(q-1) + bx(2(q-1))) over F-q2, where a, b is an element of F-q* and all permutation trinomials of the form f (x) = x(3)(1 + bx(2(q-1)) + cx(3(q-1))) over F-q2, where b, c is an element of F-q* in both even and odd characteristic cases.
Description
Keywords
Permutation Polynomials, Finite Fields, Absolutely Irreducible
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q3
Source
Volume
15
Issue
4
Start Page
775
End Page
793